# SDR USAA050493

- Difficulty date: March 16, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T517614
- Condition: Cracked
- Location: Fusleage
- Part time: 68,950 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR SUPPORT BRACKET CRACKED .5 INCHES LONG, BS 325 AT L "0".  REMOVED AND REPLACED WITH NEW FABRICATED REPLACEMENT PART PER SRM 51-10-02, 51-20-01, 51-40-02, EA 96335.  (M)
